QUT ePrints

Numerical method and analytical technique of the modified anomalous subdiffusion equation with a nonlinear source term

Liu, F., Yang, C., & Burrage, K. (2009) Numerical method and analytical technique of the modified anomalous subdiffusion equation with a nonlinear source term. Journal of Computational and Applied Mathematics, 231(1), pp. 160-176.

View at publisher

Abstract

In this paper, we consider a modified anomalous subdiffusion equation with a nonlinear source term for describing processes that become less anomalous as time progresses by the inclusion of a second fractional time derivative acting on the diffusion term. A new implicit difference method is constructed. The stability and convergence are discussed using a new energy method. Finally, some numerical examples are given. The numerical results demonstrate the effectiveness of theoretical analysis

Impact and interest:

63 citations in Scopus
Search Google Scholar™
54 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

156 since deposited on 18 Jan 2010
6 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 29754
Item Type: Journal Article
Additional URLs:
Keywords: Implicit difference method, Modified anomalous subdiffusion equation, Nonlinear source terms, Energy method, Stability and convergence
DOI: 10.1016/j.cam.2009.02.013
ISSN: 0377-0427
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Copyright Owner: Copyright 2009 Elsevier
Deposited On: 19 Jan 2010 07:53
Last Modified: 01 Mar 2012 00:05

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page